Spremljaj
Paul Dorbec
Paul Dorbec
Normandie Univ, UNICAEN, ENSICAEN, CNRS, GREYC, 14000 Caen, France
Preverjeni e-poštni naslov na unicaen.fr - Domača stran
Naslov
Navedeno
Navedeno
Leto
Vizing's conjecture: a survey and recent results
B Brešar, P Dorbec, W Goddard, BL Hartnell, MA Henning, S Klavžar, ...
Journal of Graph Theory 69 (1), 46-76, 2012
1612012
Power domination in product graphs
P Dorbec, M Mollard, S Klavžar, S Špacapan
SIAM journal on discrete mathematics 22 (2), 554-567, 2008
862008
The domination game played on unions of graphs
P Dorbec, G Košmrlj, G Renault
Discrete Mathematics 338 (1), 71-79, 2015
762015
Generalized power domination of graphs
GJ Chang, P Dorbec, M Montassier, A Raspaud
Discrete applied mathematics 160 (12), 1691-1698, 2012
702012
Domination game: effect of edge-and vertex-removal
B Brešar, P Dorbec, S Klavžar, G Košmrlj
Discrete Mathematics 330, 1-10, 2014
562014
Paired-domination in generalized claw-free graphs
P Dorbec, S Gravier, MA Henning
Journal of combinatorial optimization 14 (1), 1-7, 2007
422007
Generalized power domination: propagation radius and Sierpiński graphs
P Dorbec, S Klavžar
Acta applicandae mathematicae 134 (1), 75-86, 2014
392014
Contact representations of planar graphs: Extending a partial representation is hard
S Chaplick, P Dorbec, J Kratochvíl, M Montassier, J Stacho
International Workshop on Graph-Theoretic Concepts in Computer Science, 139-151, 2014
37*2014
Some results on total domination in direct products of graphs
P Dorbec, S Gravier, S Klavžar, S Spacapan
Discussiones Mathematicae Graph Theory 26 (1), 103-112, 2006
352006
Generalized power domination in regular graphs
P Dorbec, MA Henning, C Löwenstein, M Montassier, A Raspaud
SIAM Journal on Discrete Mathematics 27 (3), 1559-1574, 2013
342013
Rainbow connection in oriented graphs
P Dorbec, I Schiermeyer, E Sidorowicz, É Sopena
Discrete Applied Mathematics 179, 69-78, 2014
322014
Game total domination for cycles and paths
P Dorbec, MA Henning
Discrete Applied Mathematics 208, 7-18, 2016
312016
On the upper total domination number of Cartesian products of graphs
P Dorbec, MA Henning, DF Rall
Journal of combinatorial optimization 16 (1), 68-80, 2008
312008
Upper total domination versus upper paired-domination
P Dorbec, MA Henning, J McCoy
Quaestiones Mathematicae 30 (1), 1-12, 2007
302007
How long can one bluff in the domination game?
B Brešar, P Dorbec, S Klavžar, G Košmrlj
Discussiones Mathematicae Graph Theory 37 (2), 337-352, 2017
222017
Complexity of the game domination problem
B Brešar, P Dorbec, S Klavžar, G Košmrlj, G Renault
Theoretical Computer Science 648, 1-7, 2016
222016
Dicots, and a taxonomic ranking for misere games
P Dorbec, G Renault, AN Siegel, É Sopena
Journal of Combinatorial Theory, Series A 130, 42-63, 2015
212015
Limits of Near‐Coloring of Sparse Graphs
P Dorbec, T Kaiser, M Montassier, A Raspaud
Journal of Graph Theory 75 (2), 191-202, 2014
172014
Paired-domination in P 5-free graphs
P Dorbec, S Gravier
Graphs and Combinatorics 24 (4), 303-308, 2008
162008
Independent domination in cubic graphs
P Dorbec, MA Henning, M Montassier, J Southey
Journal of Graph Theory 80 (4), 329-349, 2015
142015
Sistem trenutno ne more izvesti postopka. Poskusite znova pozneje.
Članki 1–20